Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report



Blue nails in chronic myeloid leukemia – Is it usual?

Jaydeep Raj Damor, Jaya Chakravarty, Madhukar Rai, Manaswi Chaubey, Priyanka Kumari, Akash Rai, Ashish Anand Pushpakar, Praveen Kumar Chaturvedi.


Abstract

Nail toxicity is an uncommon cutaneous adverse effect of imatinib mesylate. Here, we have described a 45-year-old female, a diagnosed case of Philadelphia positive chronic myeloid leukemia, who was on imatinib mesylate for the past 3 months and developed bluish discoloration of the nails. This discoloration was related to the drug imatinib mesylate because the patient was only on imatinib and thyroxine medication. No any other skin-related diseases was present, which can lead to her nail changes.

Key words: Bluish Nail; Imatinib; Chronic Myeloid Leukemia






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.